zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation theorems for first-order nonlinear neutral functional differential equations. (English) Zbl 0954.34058
From author’s abstract: He discusses a class of first-order nonlinear neutral differential equations with variable coefficients and variable deviations. Sharp conditions are established for all solutions to the equations to be oscillatory. Linearized oscillation criteria on the equations are given.

34K11Oscillation theory of functional-differential equations
34K40Neutral functional-differential equations
Full Text: DOI
[1] Brayton, R. K.; Willoughby, R. A.: On the numerical integration of a symmetric system of difference-differential equations of neutral type. J. math. Anal. appl. 18, 182-189 (1967) · Zbl 0155.47302
[2] Slemrod, M.; Infante, E. F.: Asymptotic stability criteria for linear systems of difference-differential equations of neutral type and their discrete analogues. J. math. Anal. appl. 38, 399-415 (1972) · Zbl 0202.10301
[3] Hale, J.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[4] Driver, R. D.: A mixed neutral system. Nonlinear anal. 8, 155-158 (1984) · Zbl 0553.34042
[5] Driver, R. D.: Existence and continuous dependence of a neutral functional differential equation. Arch. rat. Mech. anal. 19, 149-166 (1965) · Zbl 0148.05703
[6] Kulenovic, M. R. S.; Ladas, G.; Meimaridou, A.: On oscillation of nonlinear delay differential equations. Quart. appl. Math. 45, 155-164 (1987) · Zbl 0627.34076
[7] Kulenovic, M. R. S.; Ladas, G.: Linearized oscillations in population dynamics. Bull. math. Biol. 49, 615-627 (1987) · Zbl 0634.92013
[8] Kulenovic, M. R. S.; Ladas, G.: Oscillations of the sunflower equation. Quart. appl. Math. 46, 23-38 (1988) · Zbl 0651.34035
[9] Ladas, G.; Qian, C.: Linearized oscillations for odd-order neutral delay differential equations. J. differential equations 88, 238-247 (1990) · Zbl 0717.34074
[10] Ladas, G.; Qian, C.: Linearized oscillations for even-order neutral differential equations. J. math. Anal. appl. 159, 237-250 (1991) · Zbl 0729.34046
[11] Lu, W. D.: The existence and asymptotic behavior of nonoscillatory solutions to the second order nonlinear neutral equations. Acta. math. Sinica 4, 476-484 (1993) · Zbl 0798.34075
[12] Erbe, L. H.; Kong, Q.; Zhang, B. G.: Oscillation theory for functional differential equations. (1995) · Zbl 0821.34067
[13] Zhang, B. G.; Yu, J. S.: Oscillation and nonoscillation for neutral differential equations. J. math. Anal. appl. 1, 11-23 (1993) · Zbl 0776.34059
[14] Gyori, I.: On the oscillatory behavior of solutions of certain nonlinear and linear delay differential equations. Nonlinear anal. 8, 429-439 (1984)
[15] Lin, L. C.; Wang, G. Q.: On oscillations of first order nonlinear neutral equations. J. math. Anal. appl. 186, 605-618 (1994) · Zbl 0814.34061